# SDR AALA202208248311

- Difficulty date: August 20, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A300*
- Aircraft serial: 6249
- Aircraft time: 26,066 hours, 10,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23095
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 2,934 hours, 1,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED SLIDE REPLACEMENT MAINTENANCE NOTED THAT THE ROTATING ROD AT BOTTOM OF THE SLIDE BEING INSTALLED HAD 1 BALL NOT CAPTURED IN THE FORKS. THE SLIDE WAS REMOVED AND ROUTED BACK TO STORES AS A BAD FROM STOCK ITEM TO BE SENT OUT FOR REPAIR. A SERVICEABLE SLIDE WAS INSTALLED.
